# SDR CA970327030

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 25244405
- Condition: Faulty
- Location: #1 Engine
- Component: Bendix
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D, E

## Discrepancy

(CAN) ON CLIMB AS POWER WAS RETARDED THE #1 ENGINE STAYED AT 95 PERCENT. PILOT HAD CONTROL OF THE ENGINE ABOVE 95 PERCENT, BUT NOT BELOW. THE AIRCRAFT RETURNED TO BASE AND THE #1 ENGINE WAS SHUTDOWN PRIOR TO LANDING. THE FUEL CONTROL UNIT WAS REPLACED ON THE #1 ENGINE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
